Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
best_known_unknown

i've been on "minocyciline" but whats next?

hi, i've been taking "minocyciline" for quite a while now and i'm close to finishing this last bottle off. for some reason i've been having a few breakouts here and there, i'm wondering if it's because i'm getting immune to it or something.

but i plan on heading over to my doctor sometime soon and i'll explain to him this, but what do you think he'll prescribe for me next?

Share this post


Link to post
Share on other sites

The doc will probably give you some erythromycin if you've never used that before. I think either that or bactrim would be better than going straight on to another tetracycline( doxycycline, oxytetracycline, lymecycline)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×